Publication Type:

Journal Article

Source:

International Journal of Nonlinear Science, Volume 8, Number 4, p.412–418 (2009)

Abstract:

In this paper, the existence and uniqueness of the solution of random impulsive neutral functional differential equation is investigated under sufficient condition. The results are obtained by using the Contraction principle.

Cite this Research Publication

A. Anguraj and Dr. Vinodkumar A., “Existence and uniqueness of neutral functional differential equations with random impulses”, International Journal of Nonlinear Science, vol. 8, pp. 412–418, 2009.